# SDR ASOA201100763

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 24,070 hours, 17,716 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 420 RT SIDEWALL SEAT TRACK HAS CORROSION BEYOND SRM LIMITS.   REMOVED SEAT TRACK IAW AMM 53-00-49-000-801. INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-801.
